# SDR GTIA9901013

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 550-570
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER CABIN INTERNAL STATION 550 TO 570 STRINGER L-17 THERE ARE APPROX 25 HOLES WITH SHORT C/C SPACING S/B .600 IAW SRM 53-02 FIG 18 SH 6 ARE .48-.58 REF NR A092-S03-W084.  REMOVED AND REPLACED SKIN AND LONGERON SECTIONS FROM STATION 531 TO STATION 588 PRODUCTION SPLICE PER ENGINEERING DWG 53-99197-1 (CABIN PRESSURIZATION WILL BE ACCOMPLISHED ON WORK CARD NR A092A09Z025).  (M)
